RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1988, Volume 22, Issue 3, Pages 66–67 (Mi faa1131)  

This article is cited in 1 scientific paper (total in 2 paper)

Brief communications

Convex hulls of orbits of representations of finite groups and combinatorial optimization

A. I. Barvinok, A. M. Vershik


Full text: PDF file (272 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1988, 22:3, 224–225

Bibliographic databases:

UDC: 517.43+519.11
Received: 17.12.1987

Citation: A. I. Barvinok, A. M. Vershik, “Convex hulls of orbits of representations of finite groups and combinatorial optimization”, Funktsional. Anal. i Prilozhen., 22:3 (1988), 66–67; Funct. Anal. Appl., 22:3 (1988), 224–225

Citation in format AMSBIB
\Bibitem{BarVer88}
\by A.~I.~Barvinok, A.~M.~Vershik
\paper Convex hulls of orbits of representations of finite groups and combinatorial optimization
\jour Funktsional. Anal. i Prilozhen.
\yr 1988
\vol 22
\issue 3
\pages 66--67
\mathnet{http://mi.mathnet.ru/faa1131}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=961762}
\zmath{https://zbmath.org/?q=an:0688.20006}
\transl
\jour Funct. Anal. Appl.
\yr 1988
\vol 22
\issue 3
\pages 224--225
\crossref{https://doi.org/10.1007/BF01077628}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AA83200007}


Linking options:
  • http://mi.mathnet.ru/eng/faa1131
  • http://mi.mathnet.ru/eng/faa/v22/i3/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, M. Sh. Birman, I. M. Gel'fand, I. A. Ibragimov, S. V. Kerov, A. A. Kirillov, O. A. Ladyzhenskaya, G. A. Leonov, A. A. Lodkin, S. P. Novikov, Ya. G. Sinai, M. Z. Solomyak, L. D. Faddeev, “Anatolii Moiseevich Vershik (on his sixtieth birthday)”, Russian Math. Surveys, 49:3 (1994), 207–221  mathnet  crossref  mathscinet  adsnasa  isi
    2. A. N. Maksimenko, “$k$-neighborly faces of the Boolean quadric polytopes”, J. Math. Sci., 203:6 (2014), 816–822  mathnet  crossref  mathscinet
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:342
    Full text:128
    References:24
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020